Pabna University of Science and Technology

Faculty Profile

Kamruzzaman Khan

PhD (University of New England, Australia)

Associate Professor

Department of Mathematics

Pabna University of Science and Technology

Pabna, Bangladesh

Contact Information

[email protected] (Office)

[email protected] (Personal)

Total Publications: 50

Total Publications (50)

49
1

Biography (1)

  • Kamruzzaman Khan completed his B.Sc. with honours and M.Sc. in applied mathematics at the University of Rajshahi. Then after completing his M.Phil. degree at the Pabna University of Science and Technology in 2015, he travelled to Australia to commence a PhD at the University of New England. He completed his PhD in applied mathematics (in February 2021) with Chancellor's Doctoral Research Medal, under the supervision of Professor Yihong Du and Dr Timothy M Schaerf at the University of New England, Australia.

Education (4)

  • Ph.D., School of Science and Technology, The University of New England, Armidale, NSW-2350, Australia. (Degree awarded 2021)
  • M. Phil. in Mathematics, Department of Mathematics, Pabna University of Science and Technology, Pabna-6600, Bangladesh (2012-2015).
  • M. Sc. in Applied Mathematics, Department of Applied Mathematics, University of Rajshahi, Bangladesh (2006 – 2007).
  • B. Sc. (Hons.) in Applied Mathematics, Department of Applied Mathematics, University of Rajshahi, Bangladesh (2002 – 2006).

Teaching Experience (5)

  • Associate Professor, Department of Mathematics, Pabna University of Science and Technology, Pabna-6600, Bangladesh (From July 23, 2020 to till date).
  • Casual Staff (Tutor/Marker), School of Science and Technology, University of New England, Australia (March 2018-February 2021). Course Taught: PMTH339/439 Differential Equations
  • Assistant Professor, Department of Mathematics, Pabna University of Science and Technology, Pabna-6600, Bangladesh (From January 22, 2014 to July 22, 2020).
  • Lecturer, Department of Mathematics, Pabna University of Science and Technology, Pabna-6600, Bangladesh (From January 23, 2012 to January 21, 2014).
  • Lecturer, Department of Electrical and Electronics Engineering, Prime University, Mirpur-1216, Dhaka, Bangladesh (From June 10, 2010 to January 22, 2012).

Administrative or Other Experience (2)

  • Editorial Board Member, International Journal of Engineering Mathematics and Physics (IJEMAPS), (2018-till now). (https://ijemaps.com/?page_id=16)
  • Reviewer: Journals of IOP Science, Elsevier, Springer, Taylor & Francis, World Scientific, SCIENCEDOMAIN International etc.

Research Interests (1)

  • My research concerns mainly with nonlinear partial differential equations arising from applied sciences, such as invasion ecology (impact of invasive species in Agriculture and biodiversity), Solitary Wave, Nonlinear Acoustic-Gravity Wave.

Active Research Project (2)

  • Spreading of WNv
  • Invasion Ecology (Dynamics of invasive species, and their impact in Agriculture and biodiversity)

Awards & Recognition (3)

  • Chancellor's Doctoral Research Medal, The University of New England, Australia.
  • UNE International Postgraduate Research Award (UNE IPRA), Australia.
  • Shaheed Hobibur Rahman Hall Gold Medal, University of Rajshahi, Bangladesh

Journal Articles (49)

  • Kamruzzaman Khan, S. Liu, T.M. Schaerf and Y. Du, Invasive behaviour under competition via a free boundary model: A numerical approach. Journal of Mathematical Biology, 2021, to appear.
  • Naima Islam, Kamruzzaman Khan, Md Hamidul Islam. (2019) Travelling wave solution of Dodd-Bullough-Mikhailov equation: a comparative study between Generalized Kudryashov and Improved F-Expansion methods. J. Phys. Commun. 3(2019) 055004. (https://doi.org/10.1088/2399-6528/ab1a47) (Indexed: ISI)
  • H. Koppelaar, P. K. Moghadam, Kamruzzaman Khan, S. Kouhkani , G. Segers and M. van Warmerdam. (2019) Reaction Time Improvements by Neural Bistability. Behavioral Sciences, 9(3), 28. (https://doi.org/10.3390/bs9030028) (Indexed: SCOPUS, ISI)
  • Kamruzzaman Khan, and M. Ali Akbar. (2018) Solitary and periodic wave solutions of nonlinear wave equations via the functional variable method. Journal of Interdisciplinary Mathematics, Taylor & Francis Vol. 21 (2018), No. 1, pp. 43–57. (DOI: 10.1080/09720502.2014.962839). (Indexed: ISI, SCOPUS, zbMath).
  • Md. Shafiqul Islam, M. Ali Akbar, and Kamruzzaman Khan. (2018) Analytical solutions of nonlinear Klein–Gordon equation using the improved F expansion method. Optical and Quantum Electronics, 50:224 (https://doi.org/10.1007/s11082-018-1445-9) (Indexed: SCOPUS, ISI) IF: 1.547
  • S. M. Rayhanul Islam, Kamruzzaman Khan, and K. M. Abdul Al Woadud. (2018) Analytical studies on the Benney-Luke equation in mathematical physics. Waves in Random and Complex Media, 2018, 28(2), 300-309. (doi.org/10.1080/17455030.2017.1342880) (Indexed: SCOPUS, ISI, MathSciNet) IF: 3.223
  • Md. Shafiqul Islam, Kamruzzaman Khan, and M. Ali Akbar. (2017) The improved F-expansion method and its application to the MEE circular rod equation and the ZKBBM equation. Cogent Mathematics, (Present name “Cogent Mathematics & Statistics”) Taylor & Francis, 4(1): 1378530. (https://doi.org/10.1080/23311835.2017.1378530) (Indexed: ISI, MathSciNet, zbMATH).
  • Md. Shafiqul Islam, Kamruzzaman Khan, and M. Ali Akbar. (2017) Application of the improved F-expansion method with Riccati equation to find the exact solution of the nonlinear evolution equations. Journal of the Egyptian Mathematical Society, Springer, 25(1), 13-18. (https://doi.org/10.1016/j.joems.2016.03.008) (Indexed: MathSciNet, ZbMATH).
  • Md. Shafiqul Islam, Kamruzzaman Khan, and M. Ali Akbar. (2017) Exact travelling wave solutions of the (3+1)-dimensional potential Yu-Toda-Sasa-Fukuyama equation through the improved F-expansion method with Riccati equation. Int. J. Computing Science and Mathematics, Vol. 8, No. 1, pp.61–72. (https://doi.org/10.1504/IJCSM.2017.083128) (Indexed: SCOPUS, MathSciNet, zbMATH)
  • Kamruzzaman Khan and M. Ali Akbar. (2016) Solving unsteady Korteweg de-Vries equation and its two alternatives. Mathematical Methods in the Applied Sciences, 39 (10): 2752–2760. (wileyonlinelibrary.com). (DOI: 10.1002/ mma.3727) (Indexed: SCOPUS, ISI, MathSciNet) IF: 1.533.
  • Kamruzzaman Khan, M. Ali Akbar and Ahmed H. Arnous. (2016) Exact Traveling Wave Solutions for System of Nonlinear Evolution Equations. SpringerPlus, 5(1), 663. (DOI: 10.1186/s40064-016-2219-0) (Indexed: SCOPUS, ISI, Q1 Journal) IF: 1.130
  • Kamruzzaman Khan, M. Ali Akbar and H. Koppelaar. (2016) Exact and numerical soliton solutions to nonlinear wave equations. Caspian Journal of Computational & Mathematical Engineering, 2(2016), 5 - 22.
  • Kamruzzaman Khan, M. Ali Akbar, and Ahmet Bekir. (2016) Solitary wave solutions of the (2+ 1)-dimensional Zakharov-Kuznetsevmodified equal-width equation. Journal of Information and Optimization Sciences, Taylor & Francis, 37(4), 569-589. (Indexed: ISI, zbMath, MathSciNet)
  • Kamruzzaman Khan, M. Ali Akbar and Antonio Mastroberardino. (2016) A note on modified generalized Riccati equation method combined with new algebra expansion. Cogent Mathematics, (continued as “Cogent Mathematics & Statistics”) 3(1): 1256021. (doi.org/10.1080/23311835.2016.1256021) (Indexed: ISI, MathSciNet, zbMATH)
  • Md. Abul Bashar, Gobinda Mondal, Kamruzzaman Khan, and Ahmet Bekir. (2016) Traveling Wave Solutions of New Coupled Konno-Oono Equation. New Trends in Mathematical Sciences, 4, No. 2, 296-303 (2016) (http://dx.doi.org/10.20852/ntmsci.2016218536) (Indexed: ZbMATH, MathSciNet)
  • Kamruzzaman Khan, M. Ali Akbar, and H. Koppelaar. (2015) Study of Coupled Nonlinear Partial Differential Equations for finding Exact Analytical Solutions. Royal Society Open Science 2(7): 140406. (http://dx.doi.org/10.1098/rsos.140406) (Indexed: SCOPUS, ISI, MathSciNet, Q1 Journal) IF: 2.515
  • Kamruzzaman Khan, M. Ali Akbar, M.M. Rashidi, and Isa Zamanpour. (2015) Exact Traveling Wave Solutions of an Autonomous System via the Enhanced (G'/G)-Expansion Method. Waves in Random and Complex Media. 25(4):644-655. (doi.org/10.1080/17455030.2015.1068964) (Indexed: SCOPUS, ISI, MathSciNet) IF: 3.223
  • Md. Shafiqul Islam, Kamruzzaman Khan, and Ahmed. H. Arnous. (2015) Generalized Kudryashov method for solving some (3+1)-dimensional nonlinear evolution equations. New Trends in Mathematical Sciences, 3(3), 46-57. (Indexed: zbMATH, MathSciNet)
  • Rafiqul Islam, Kamruzzaman Khan, M. Ali Akbar, Md. Ekramul Islam and Md. Tanjir Ahmed. (2015) Traveling Wave Solutions of Some Nonlinear Evolution Equations. Alexandria Engineering Journal, ELSEVIER, 54:263–269. (http://dx.doi.org/10.1016/j.aej.2015.01.002) (Indexed: ISI, SCOPUS, Q1 Journal) IF: 3.696
  • Md. Shafiqul Islam, Kamruzzaman Khan, and M. Ali Akbar. (2015) The generalized Kudryashov method to solve some coupled nonlinear evolution equations. Asian Journal of Mathematics and Computer Research, 3(2): 104-121.
  • S. M. Rayhanul Islam, Kamruzzaman Khan and M Ali Akbar. (2015) Exact solutions of unsteady Korteweg-de Vries and time regularized long wave equations. SpringerPlus 4:124. (doi:10.1186/s40064-015-0893-y) (Indexed: SCOPUS, ISI, Q1 Journal) IF: 1.130
  • Md. Shafiqul Islam, Kamruzzaman Khan, and M. Ali Akbar. (2015) An Analytical Method for finding Exact Solutions of Modified Korteweg-de Vries Equation. Results in Physics 5:131–135. (http://dx.doi.org/10.1016/j.rinp.2015.01.007) (Indexed: ISI, SCOPUS, ELSEVIER) IF: 3.042
  • Kamruzzaman Khan, and M. Ali Akbar. (2015) Exact traveling wave solutions of Kadomtsev–Petviashvili equation. Journal of the Egyptian Mathematical Society, Springer, 23 (2):278–281. (doi:10.1016/j.joems.2014.03.010) (Indexed: zbMATH, MathSciNet)
  • S. M. Rayhanul Islam, Kamruzzaman Khan, and M. Ali Akbar. (2015) Study of exp(-Φ(ξ))-expansion method for solving nonlinear partial differential equations. British Journal of Mathematics & Computer Science (continued as ‘Journal of Advances in Mathematics and Computer Science') 5(3): 397-407. (DOI:10.9734/BJMCS/2015/13387)
  • Kamruzzaman Khan, and M. Ali Akbar. (2014) The exp(-Φ(ξ))-expansion method for finding Traveling Wave Solutions of Vakhnenko-Parkes Equation. International Journal of Dynamical Systems and Differential Equations 5(1):72–83. (Indexed: SCOPUS, Zentralblatt MATH, MathSciNet)
  • Md. Shafiqul Islam, Kamruzzaman Khan, M. Ali Akbar, and Antonio Mastroberardino. (2014) A note on improved F-expansion method combined with Riccati equation applied to nonlinear evolution equations. Royal Society Open Science 1: 140038. (doi.org/10.1098/rsos.140038) (Indexed: SCOPUS, ISI, MathSciNet, Q1 Journal) IF: 2.515
  • Kamruzzaman Khan, M. Ali Akbar, and S. M. Rayhanul Islam. (2014) Exact Solutions for (1+1)-dimensional Nonlinear Dispersive modified Benjamin-Bona-Mahony Equation and coupled Klein-Gordon Equations. SpringerPlus 3(1):724. (doi:10.1186/2193-1801-3-724). (Indexed: SCOPUS, ISI, Q1 Journal) IF: 1.130
  • Kamruzzaman Khan, and M. Ali Akbar. (2014) Study of analytical method to seek for exact solutions of variant Boussinesq equations. SpringerPlus 3(1):324. DOI: 10.1186/2193-1801-3-324 (Indexed: SCOPUS, ISI, Q1 Journal) IF: 1.130
  • Kamruzzaman Khan, and M. Ali Akbar. (2014) Study of functional variable method for finding exact solutions of nonlinear evolution equations. Walailak Journal of Science and Technology (WJST), 12(11): 1031-1042. (Indexed: SCOPUS)
  • Kamruzzaman Khan, and M. Ali Akbar. (2014) Traveling Wave Solutions of the (2+1)-dimensional Zoomeron Equation and Burgers Equation via the MSE Method and the Exp-function Method. Ain Shams Engineering Journal, ELSEVIER, 5:247–256, (doi.org/10.1016/j.asej.2013.07.007) (Indexed: ISI, SCOPUS, Q1 Journal) IF: 3.091
  • Kamruzzaman Khan, and M. Ali Akbar. (2014) Solitary Wave Solutions of Some Coupled Nonlinear Evolution Equations. Journal of Scientific Research 6 (2), 273-284. (doi.org/10.3329/jsr.v6i2.16671)
  • Md. Hamidul Islam, Kamruzzaman Khan, M. Ali Akbar, and Md. Abdus Salam. (2014) Exact Traveling Wave Solutions of Modified KdV–Zakharov–Kuznetsov Equation and Viscous Burgers Equation, SpringerPlus 3:105. (doi:10.1186/2193- 1801-3-105) (Indexed: SCOPUS, ISI, Q1 Journal) IF: 1.130
  • Kamruzzaman Khan, M. Ali Akbar, Md. Abdus Salam and Md. Hamidul Islam. (2014) A Note on Enhanced (G'/G)-Expansion Method in Nonlinear Physics. Ain Shams Engineering Journal, ELSEVIER, 5(3):877–884. (doi.org/10.1016/j.asej.2013.12.013) (Indexed: ISI, SCOPUS, Q1 Journal) IF: 3.091
  • Kamruzzaman Khan and M. Ali Akbar. (2014) Traveling Wave Solutions of Nonlinear Evolution Equations via the Enhanced (G'/G)-expansion Method. Journal of the Egyptian Mathematical Society, Springer 22(2): 220–226. (http://dx.doi.org/10.1016/j.joems.2013.07.009) (Indexed: zbMATH, MathSciNet)
  • Kamruzzaman Khan and M. Ali Akbar. (2014) Exact Solutions of the (2+1)-dimensional cubic Klein-Gordon Equation and the (3+1)-dimensional Zakharov-Kuznetsov Equation Using the Modified Simple Equation Method. Journal of the Association of Arab Universities for Basic and Applied Sciences (continued as “Arab Journal of Basic and Applied Sciences”), Taylor & Francis, 15(1):74–81. (doi:10.1016/j.jaubas.2013.05.001) (Indexed: SCOPUS)
  • Kamruzzaman Khan and M. Ali Akbar. (2014) Solitons and Periodic Wave Solutions of The (3+1)-dimensional Potential Yu–Toda–Sasa–Fukuyama Equation. Physical Review & Research International, (continued as “Physical Science International Journal”), 4(1): 181-197.
  • Kamruzzaman Khan, M. Ali Akbar, and Harun-Or-Roshid. (2014) Exact Traveling Wave Solutions of Nonlinear Evolution Equation via Enhanced (G'/G)-Expansion Method. British Journal of Mathematics & Computer Science (continued as ‘Journal of Advances in Mathematics and Computer Science') 4(10): 1318-1334. (DOI: 10.9734/BJMCS/2014/6676)
  • Kamruzzaman Khan and M. Ali Akbar. (2013) Exact and Solitary Wave Solutions for the Tzitzeica-Dodd-Bullough and the Modified KdV-Zakharov-Kuznetsov Equat-ions using the Modified Simple Equation Method, Ain Shams Engineering Journal, ELSEVIER, 4(4):903–909. (doi.org/10.1016/j.asej.2013.01.010) (Indexed: ISI, SCOPUS, Q1 Journal) IF: 3.091
  • Kamruzzaman Khan and M. Ali Akbar. (2013) Traveling Wave Solutions of Some coupled Nonlinear Evolution Equations, ISRN Mathematical Physics, Volume 2013, Article ID 685736, 8 pages. (doi.org/10.1155/2013/685736)
  • Kamruzzaman Khan, and M. Ali Akbar. (2013) Application of exp -expansion method to find the exact solutions of modified Benjamin-Bona-Mahony equation. World Applied Sciences Journal 24(10):1373-1377. (DOI:10.5829/idosi.wasj.2013.24.10.1130. (Indexed: SCOPUS)
  • Kamruzzaman Khan, M. Ali Akbar. (2013) Exact Solutions of the Nonlinear Generalized Shallow Water Wave Equation. World Applied Sciences Journal 27 (12): 1581-1587. (DOI: 10.5829/idosi.wasj.2013.27.12.1490) (Indexed: SCOPUS)
  • Md. Ekramul Islam, Kamruzzaman Khan, M. Ali Akbar and Rafiqul Islam. (2013) Traveling Wave Solutions of Nonlinear Evolution Equation Via Enhanced (G'/G)-Expansion Method. GANIT: Journal of Bangladesh Mathematical Society 33:83-92. (http://dx.doi.org/10.3329/ganit.v33i0.17662)
  • Nur Alam, M. Ali Akbar and Kamruzzaman Khan. (2013) Some New Exact Traveling Wave Solutions to the (2+1)-Dimensional Breaking Soliton Equations. World Applied Sciences Journal 25 (3): 500-523. (DOI: 10.5829/idosi.wasj.2013.25.03.1193) (Indexed: SCOPUS)
  • Kamruzzaman Khan, M. Ali Akbar, and Norhashidah Hj. Mohd. Ali. (2013) The Modified Simple Equation Method for Exact and Solitary Wave Solutions of Nonlinear Evolution Equation: The GZK-BBM Equation and Right-Handed Noncommutative Burgers Equations. ISRN Mathematical Physics vol. 2013, Article ID 146704, 5 pages. (doi:10.1155/2013/146704)
  • Kamruzzaman Khan, M. Ali Akbar and Md. Nur Alam. (2013) Traveling Wave Solutions of the Nonlinear Drinfel'd-Sokolov-Wilson Equation and Modified Benjamin-Bona-Mahony Equations. Journal of the Egyptian Mathematical Society, Springer, 21:233–240. (doi.org/10.1016/j.joems.2013.04.010) (Indexed: zbMATH, MathSciNet)
  • Sadia Marzan, Fatima Farhana, Md. Tanjir Ahmed, Kamruzzaman Khan, M. Ali Akbar. (2013) Study of Nonlinear Evolution Equations in Mathematical Physics. Global Journal of Science Frontier Research Volume 13 Issue 9 Version 1.0.
  • Md. Ekramul Islam, Kamruzzaman Khan, M. Ali Akbar, and Rafiqul Islam. (2013) Enhanced (G'/G)-Expansion Method to Find the Exact Solutions of Nonlinear Evolution Equations in Mathematical Physics. International Journal of Partial Differential Equations and Applications 1(1): 6-12. (doi:10.12691/ijpdea-1-1-2)
  • Md. Tanjir Ahmed, Kamruzzaman Khan and M. Ali Akbar. (2013) Study of Nonlinear Evolution Equations to Construct Traveling Wave Solutions via Modified Simple Equation Method. Physical Review & Research International, (continued as “Physical Science International Journal”), 3(4): 490-503.
  • Rafiqul Islam, Kamruzzaman Khan, M. Ali Akbar and Ekramul Islam. (2013) Enhanced (G'/G)-Expansion Method to Find the Exact Complexiton Soliton Solutions of (3+1)-dimensional Zakhrov-Kuznetsov Equation. Global Journal of Science Frontier Research. Volume 13 Issue 8 Version 1.0.

Conference Proceedings (1)

  • Islam S. M. R., Kamruzzaman Khan and Akbar M. A. (2015): The Enhanced (G'/G)-Expansion Method Applied to the Coupled (1+1)-Dimensional Broer-Kaup Equations, 1st International Conference on Mathematics and its Applications. Mathematics Discipline, Science Engineering and Technology School, Khulna University, Khulna-9208, Bangladesh.

Conducted Courses (1)

  • Analytic Geometry, Calculus, Differential Equations (ODEs and PDEs), Vector Analysis, Complex Analysis, Electromagnetic Theory, Hydrodynamics, Meteorology.

Graduate Supervision (5)

  • B. Sc. (Hons.) Project Supervision: Rima Khatun, Student ID-110312, Session 2010-2011; Naima Islam, Student ID-110350, Session 2010-2011; Jamal Uddin, Student ID-100338, Session 2009-2010. Year: 2015 (Completed)
  • B. Sc. (Hons.) Project Supervision: Abul Bashar, Student ID. 100317; Rashedur Rahman, Student ID. 100341; Gobinda Mondal, Student ID. 100350, Session 2009-2010. Year: 2014 (Completed)
  • B. Sc. (Hons.) Project Supervision: Md. Tanjir Ahmed, Student ID- 090347; Sadia Marzan, Student ID- 090342; Fatema Farhan, Student ID. 090332, Session 2008-2009. Year: 2013 (Completed)
  • M. Sc. (Major in Applied Mathematics) Thesis Supervision: Md. Shafiqul Islam, Student ID-090331, Thesis title: Study of nonlinear evolution equations to construct exact travelling wave solutions (2014-2015). (Completed)
  • M. Sc. (Major in Applied Mathematics) Thesis Supervision: Md. Tanjir Ahmed, Student ID- 090347, Thesis title: Constructing exact travelling wave solutions of nonlinear wave equations (2014-2015). (Completed)

Conference and Seminar Attended (2)

  • Effects of environmental heterogeneity on species spreading with free boundary reaction-diffusion models, 64th Annual Meeting of The Australian Mathematical Society, 08-11 December 2020, UNE, Armidale, NSW, Australia.
  • Partial differential equation-based modelling and simulation for long-term dynamical behaviour of two invasive species, 23rd International Congress on Modelling and Simulation, 01 - 06 December 2019, Canberra, Australia.

Other's Faculty Members